Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have ache below sternum. What to do?

Hi, I am experiencing a dull ache that feels like a sour sensation in the area beneath my sternum in the past week. In the past three days, I have also been experiencing a dark brown/black-ish mucus discharge that is visible on the toilet paper when I clean up after a pee. Should I be concerned?
The ache started happening when I started on a cleanse program using a product called Isagenix. Four days into the 11-day cleanse, I found that some ingredients in there don't agree with me and have since stopped using it. This was five days ago. Please advise.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

BASED on the information provided it seems you are having "an ACTIVE gastric / esophageal BLEEDING "

The dark black color stool is the blood that reacts to stomach acid and changes its color. The soar sensation is the pain due to the gastric acid corroding the inner wall. The black mucous discharge is acid treated blood. Its kinda emergency PLEASE ACT SOON.

2) It may make you feel dizzy if to much blood is lost, please avoid any driving or any intense activity till you get your self checked.
3) Endoscopy is needed to find out the origin of the bleeding and to fix it.

Hope it helps to avoid any adverse condition.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor